The rash was small red dots, mostly in the fold or my arms, under the arms and folds of my legs and thighs. However, the itching was more like someone sticking little needles all over my arms, pain so bad I cried, and I still get these symptoms even after 9 months after being taken off tx. Don't know what a malar rash is, can you expand a little on that?
I went to a dermatologist to get my rash under control, and after 2 cortisone shots, antibiotics for scalp infection,and being prescribed the weakest to the strongest cortisone cream, it took about three weeks to get it in check. Now I am fine except for a few dry areas that the derm told me to continue to rub the weakest cream on so they don't turn into psoriasis.
When I went to GI, in the middle of this, his eyes got really big and he said "What happened to you?" I said,"Don't worry it's just a reaction to the drugs, I'm under the care of a dermatologist" and he said OK, and approved me for another month of meds. My GI doesn't treat sides, and said if my blood get s too low he will refer to a hematologist. Is this what they call treating aggressively?
I have rashes like that and I'm not yet on treatment. It could be a result of the hcv.
Hey Pigeon! hope you had a good dinner!!! anyway, here is a really pretty comprehensive detail on hcv symptoms, don't know if you've seen it before, just in cast anybody hasn't...I like the fact that they validate symptoms that some doc poo poo..why? Cause they actually talked to patients!!! ain't that a kick??? the docs and researchers should try it who are still going on about HCV not causing symptoms until cirrhosis...really glad that there are some of them out there who validate us...
Hope all is well...
I have had the same thing happened to me rash and other symptoms including fatigue my doctor said that he did not think that they were caused by the Hep but I have been living with the symptoms and he has been living with a clean liver. where is the fun in that. sometimes Doctors can be a whole lot of fun. You have my prayers because I too have not started tx yet and have many symptoms. I know this I am hopeful that everything will work out even with the sx, and I hope it works out for you too.
you need to consult with a hepatologist, that is the bottom line. the little red bumps are part of the tx. I did not noticed them until my dr pointed them out to me on my belly. they did not itch, though. maybe because I have been on U-lactin lotion for yrs and it kept my skin from overdrying.
inform yourself to what is normal while on tx, and get someone experienced in treating a lot of hep c patients.